American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 95 found      Go to page: 1 2 3 4

[1] Alexander J. Izzo. Uniform algebras invariant under every homeomorphism. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Jaramillo, M. Jiménez-Sevilla and L. Sánchez-González. Characterization of a Banach-Finsler manifold in terms of the algebras of smooth functions. Proc. Amer. Math. Soc. 142 (2014) 1075-1087.
Abstract, references, and article information   
View Article: PDF

[3] Michael Levin. A property of $C_{p}[0,1]$. Trans. Amer. Math. Soc. 363 (2011) 2295-2304. MR 2763717.
Abstract, references, and article information   
View Article: PDF

[4] Daisuke Kishimoto and Akira Kono. Splitting of gauge groups. Trans. Amer. Math. Soc. 362 (2010) 6715-6731. MR 2678992.
Abstract, references, and article information   
View Article: PDF

[5] Urtzi Buijs, Yves Félix and Aniceto Murillo. Lie models for the components of sections of a nilpotent fibration. Trans. Amer. Math. Soc. 361 (2009) 5601-5614. MR 2515825.
Abstract, references, and article information   
View Article: PDF

[6] Jaka Smrekar and Atsushi Yamashita. Function spaces of CW homotopy type are Hilbert manifolds. Proc. Amer. Math. Soc. 137 (2009) 751-759. MR 2448598.
Abstract, references, and article information   
View Article: PDF

[7] Gregory Lupton, N. Christopher Phillips, Claude L. Schochet and Samuel B. Smith. Banach algebras and rational homotopy theory. Trans. Amer. Math. Soc. 361 (2009) 267-295. MR 2439407.
Abstract, references, and article information   
View Article: PDF

[8] Petr Simon and Boaz Tsaban. On the Pytkeev property in spaces of continuous functions. Proc. Amer. Math. Soc. 136 (2008) 1125-1135. MR 2361889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mirna Dzamonja. Universality of uniform Eberlein compacta. Proc. Amer. Math. Soc. 134 (2006) 2427-2435. MR 2213717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Warren B. Moors. The product of a Baire space with a hereditarily Baire metric space is Baire. Proc. Amer. Math. Soc. 134 (2006) 2161-2163. MR 2215788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Nilson C. Bernardes Jr.. On the predictability of discrete dynamical systems II. Proc. Amer. Math. Soc. 133 (2005) 3473-3483. MR 2163582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L'. Holá and R. A. McCoy. Relations approximated by continuous functions. Proc. Amer. Math. Soc. 133 (2005) 2173-2182. MR 2137885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Raushan Z. Buzyakova. Hereditary D-property of function spaces over compacta. Proc. Amer. Math. Soc. 132 (2004) 3433-3439. MR 2073321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jerzy Kakol, Stephen A. Saxon and Aaron R. Todd. Pseudocompact spaces $X$ and $df$-spaces $C_{c}\left( X\right) $. Proc. Amer. Math. Soc. 132 (2004) 1703-1712. MR 2051131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dennis K. Burke and Roman Pol. On non-measurability of ${\ell_\infty}/c_0$ in its second dual. Proc. Amer. Math. Soc. 131 (2003) 3955-3959. MR 1999946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Henryk Michalewski. Condensations of projective sets onto compacta. Proc. Amer. Math. Soc. 131 (2003) 3601-3606. MR 1991774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Surjit Singh Khurana. Weak compactness of certain sets of measures. Proc. Amer. Math. Soc. 131 (2003) 3251-3255. MR 1992866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Witold Marciszewski. A function space $C_{p}(X)$ without a condensation onto a $\sigma $-compact space. Proc. Amer. Math. Soc. 131 (2003) 1965-1969. MR 1955287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ana Colubi, J. S. Domínguez-Menchero, Miguel López-Díaz and Dan Ralescu. A $D_E[0,1]$ representation of random upper semicontinuous functions. Proc. Amer. Math. Soc. 130 (2002) 3237-3242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. V. Arhangel'skii. Erratum to ``On condensations of $C_{p}$-spaces onto compacta''. Proc. Amer. Math. Soc. 130 (2002) 1875-1875. MR 1887037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jesús Araujo. $\mathbb{N}$-compactness and weighted composition maps. Proc. Amer. Math. Soc. 130 (2002) 1225-1234. MR 1873801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. V. Arhangel'skii. Normality and dense subspaces. Proc. Amer. Math. Soc. 130 (2002) 283-291. MR 1855647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Ahmed Bouziad. Le degré de Lindelöf est $l$-invariant. Proc. Amer. Math. Soc. 129 (2001) 913-919. MR 1707509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. Between the Lindelöf property and countable tightness. Proc. Amer. Math. Soc. 129 (2001) 97-103. MR 1695139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] B. Cascales, I. Namioka and G. Vera. The Lindelöf property and fragmentability. Proc. Amer. Math. Soc. 128 (2000) 3301-3309. MR 1695167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. V. Arhangel'skii. On condensations of $C_{p}$-spaces onto compacta. Proc. Amer. Math. Soc. 128 (2000) 1881-1883. MR 1751998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. V. Arhangel'skii and J. Calbrix. A characterization of $\sigma$-compactness of a cosmic space $X$ by means of subspaces of $R^X$. Proc. Amer. Math. Soc. 127 (1999) 2497-2504. MR 1487355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Hans-Peter A. Künzi and Leonid B. Shapiro. On simultaneous extension of continuous partial functions. Proc. Amer. Math. Soc. 125 (1997) 1853-1859. MR 1415348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 95 found      Go to page: 1 2 3 4